RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2014, Volume 14, Number 2, Pages 257–269 (Mi dvmg291)  

This article is cited in 1 scientific paper (total in 1 paper)

On ring $Q$-mappings with respect to non-conformal modulus

R. R. Salimov

Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine, Donetsk

Abstract: The paper is devoted to the development of the theory of open discrete ring $Q$-mappings with respect to $p$-modulus in ${\Bbb R}^n$, $n\geqslant2$. For such mappings, it is established a distance distortion estimate of the logarithmic type. It is also established a measure estimate for the ball image. Finally, it is investigated the asymptotic behavior for homeomorphic mappings.

Key words: $p$-modulus, $p$-capacity, $Q$-mappings, Q-homeomorphisms

Full text: PDF file (161 kB)
References: PDF file   HTML file
UDC: 517.5
MSC: Primary 30A10; Secondary 30C10
Received: 20.03.2014

Citation: R. R. Salimov, “On ring $Q$-mappings with respect to non-conformal modulus”, Dal'nevost. Mat. Zh., 14:2 (2014), 257–269

Citation in format AMSBIB
\Bibitem{Sal14}
\by R.~R.~Salimov
\paper On ring $Q$-mappings with respect to non-conformal modulus
\jour Dal'nevost. Mat. Zh.
\yr 2014
\vol 14
\issue 2
\pages 257--269
\mathnet{http://mi.mathnet.ru/dvmg291}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg291
  • http://mi.mathnet.ru/eng/dvmg/v14/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. R. Salimov, “O konechnoi lipshitsevosti klassov Orlicha–Soboleva”, Vladikavk. matem. zhurn., 17:1 (2015), 64–77  mathnet
  • Дальневосточный математический журнал
    Number of views:
    This page:222
    Full text:60
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019